Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4258
Title: Positive solutions of quasilinear elliptic systems with the natural growth in the gradient
Authors: Zubrinic, Darko
Keywords: QuasilinearElliptic systemPositive solutionSpherically symmetric
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Darko Zubrinic, "Positive solutions of quasilinear elliptic systems with the natural growth in the gradient", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 65-102.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: 
We study the problem of existence and nonexistence of
positive, spherically symmetric solutions of a quasilinear elliptic
system involving p-Laplacians, with the natural growth in the gradient on the right-hand sfide. The existence proof is constructive,
with solutions possessing explicit integral representation. We also
obtain various qualitative results. The elliptic system is studied
by relating it to the corresponding system of singular ODE's of
the first order.
Type: Article
URI: http://hdl.handle.net/10077/4258
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:
File Description SizeFormat
ZubrinicRendMat32.pdf332.8 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

897
checked on Sep 21, 2021

Download(s) 50

335
checked on Sep 21, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.